MAUDE Adverse Event Report: VYAIRE MEDICAL OY CO-AXIAL BREATHING CIRCUIT, ADULT, DISPOSABLE, 2.4 M/96 IN; ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE

VYAIRE MEDICAL OY CO-AXIAL BREATHING CIRCUIT, ADULT, DISPOSABLE, 2.4 M/96 IN; ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE
Model Number CIRCUIT COAX (A) 2.4M, B.EXT, 2L BAG GSE
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that they noticed minor leaked on m1152226 - circuit coax (a) 2.4m, b.Ext, 2l bag gse intra-operatively.Initially, machine tested passed without leak.They changed out the circuit at the end of case and they encountered slight delay as new circuit was needed to be applied.The patient was stable before and after the case.

Brand Name
CO-AXIAL BREATHING CIRCUIT, ADULT, DISPOSABLE, 2.4 M/96 IN
Common Device Name
ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan, 52373 0
CH   523730
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15592208
Report Number3010838917-2022-00015
Device Sequence Number16723216
Product Code CAI
UDI-Device Identifier10190752136908
UDI-Public(01)10190752136908(10)202746
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT COAX (A) 2.4M, B.EXT, 2L BAG GSE
Device Catalogue NumberM1152226
Device Lot Number202746
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown